J. Alison Noble

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2009
Publication period end
2009
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Kim, Jeong-Gyoo, Noble, J. Alison, Brady, J. Michael (2009): Probabilistic Models for Shapes as Continuous Curves. In Journal of Mathematical Imaging and Vision, 33 (1) pp. 39-65. http://www.springerlink.com/content/2112756820359442/